1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Vitamin d

Discussion in 'Type 2 with Insulin' started by Sharon14448, Nov 28, 2020.

  1. Sharon14448

    Sharon14448 Type 2 · Active Member

    Messages:
    38
    Likes Received:
    24
    Trophy Points:
    48
    I tried vit D and had immediate very low readings so stopped. What are the vuews on vit d?
     
  2. xfieldok

    xfieldok Type 2 · Well-Known Member

    Messages:
    3,992
    Likes Received:
    2,566
    Trophy Points:
    178
    I am on adcal d3, calcium and vitamin d because of all the other tablets I am on.
     
  3. Tophat1900

    Tophat1900 Type 3c · Well-Known Member

    Messages:
    2,365
    Likes Received:
    1,331
    Trophy Points:
    178
    What do you mean by very low readings? How low?

    It can increase the lowering effects of insulin.
     
    • Like Like x 1
  4. Sharon14448

    Sharon14448 Type 2 · Active Member

    Messages:
    38
    Likes Received:
    24
    Trophy Points:
    48
  5. Bildad

    Bildad Type 2 (in remission!) · Well-Known Member

    Messages:
    317
    Likes Received:
    1,146
    Trophy Points:
    178
    I take vit D and magnesium. I have not noticed any drop in BG readings
     
  6. NicoleC1971

    NicoleC1971 Type 1 · Well-Known Member

    Messages:
    2,616
    Likes Received:
    1,616
    Trophy Points:
    198
    Did you feel hypo and would lowering bgs be a good thing if you are taking meds for the same purpose?
    I do take a big dose in Winter months but never saw this effect so be curious to understand if it is a thing and if so why is it a thinig?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook